# SDR DALA2023022801483

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 111,204 hours, 16,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 OUTBOUND F/A'S REPORT LLCR ESCAPE HARNESS MISSING. CORRECTIVE ACTION: LOWER LOBE ATTENDANT REST ESCAPE HARNESS MISSING & FWD TO MEL 25 -61-02. MTC PROCEDURES C/W. DISPATCH APPROVED. PLACARD INSTALLED . (4138980)
